# SDR CA110920002

- Difficulty date: September 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 8004404
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) "FLAPS FAIL" ON ED1 AFTER FLAPS RETRACTION.  FLAPS STOPPED AT 6 DEGREES. ACFT RETURNED TO AIRPORT.  MX FOUND AN INOPERATIVE SKEW SENSOR ON LT WING.
